# SDR UPS99830449

- Difficulty date: July 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 AFT PIT INTERNAL DOOR FRAME CORRODED     FABRICATED AND INSTALLED INTERCOSTAL AND 2 EACH PULLET BRACKET IAW D AC DWG #9754947 & DC8 SRM 51-1-20D & 51-3-0. ***CPCP***
